Share Facebook
Crohn's Disease Forum » Your Story » Prednisone jitters


09-11-2017, 03:39 PM   #1
Bnicole
 
Join Date: Aug 2017
Location: Simpsonville, South Carolina
Prednisone jitters

I'm on 40 mg of prednisone and am starting the taper today by 5mg. I haven't felt any hungrier but get VERY jittery and nauseous when something isn't in my stomach, then I have to force myself to eat and it makes me sick. I DO feel much better than before and feel like the steroids helped a lot, but is there anything to counteract the jitters? I work 50 hours a week and am having a hard time functioning!
09-11-2017, 04:06 PM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Have you let your doctor know what is going on,?
09-11-2017, 04:43 PM   #3
Sophabulous
Senior Member
 
Sophabulous's Avatar
 
Join Date: Jun 2016
Location: Cheshire, United Kingdom

My Support Groups:
I can't help much with the jitters sorry, but are you taking a PPI along with the pred? That should help with the nausea
__________________
Diagnosed severe Crohn's of the Duodenum, Terminal Ilium and Cecum.

Currently taking Azathioprine 100mg, Esomeprazole 40mg, B12 Injections and various supplements. Azathioprine failing so awaiting next steps
09-11-2017, 10:50 PM   #4
Bnicole
 
Join Date: Aug 2017
Location: Simpsonville, South Carolina
What is that?
09-11-2017, 10:51 PM   #5
Bnicole
 
Join Date: Aug 2017
Location: Simpsonville, South Carolina
Have you let your doctor know what is going on,?
He's not back in his office until Thurs 😣
09-11-2017, 11:25 PM   #6
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Let him know when he gets back in the office.
09-12-2017, 04:02 AM   #7
Sophabulous
Senior Member
 
Sophabulous's Avatar
 
Join Date: Jun 2016
Location: Cheshire, United Kingdom

My Support Groups:
Sorry, a proton pump inhibitor such as omeprazole. This will make them easier on your stomach and reduce irritation and the likelihood of ulcers etc. I take 40mg of esomeprazole daily and my GP advises me to double this when taking pred.
Reply

Crohn's Disease Forum » Your Story » Prednisone jitters
Thread Tools


All times are GMT -5. The time now is 01:35 AM.
Copyright 2006-2017 Crohnsforum.com